# SDR CALA2013082090585

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 64,520 hours, 7,496 cycles
- Engine: Pwa PW4056
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE-EE CLNG SUP FAN.  FOUND EQUIPMENT COOLING SMOKE DETECTOR FAILED.  INSTALLED NEW DETECTOR.  SYSTEM OPS CHECKED NORMAL.
